Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Viral fever, have painful wounds inside mouth on taking medicines. Reaction of medicine?

hi doc, I m suffering from fever from last 3 days. consulted a doc yesterday and said its viral. He prescribed me the following medicines 1. Vizylac capsules 2. Solvin cold 500 mg 3.Azithral - 500 4. Grilinctus BM Now i am having wounds inside my mouth from yesterday and very painfull, is it any reaction of the medicine because i remeber last year the same time i had viral and after having medicines my whole mouth was wounded and I coiuld not even drink water and laster for a 7-10 days. Please advice
Asked On : Wed, 26 Sep 2012
Answers:  3 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
In this season viral fever is very common and ulcers in mouth may result from viral fever itself and as a result of Nutritional deficiency and Antibiotics also may cause them.
Such ulcers are painful and make eating and drinking difficult.
As recovery takes place they will also improve some relief may be by Local anaesthetic agent like mucopain and keep mouth clean by mouth wash like antiseptic chlorhexidine mouth wash.
B.Complex supplimentation may also help a bit.
Good Luck to you
Answered: Wed, 26 Sep 2012
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Welcome to HealthcareMagicForum

Hi..Kcnabzz., the wounds in the mouth are not the side effect of the tablets...The viral fever will subside by 4 to 5 days.. drink much of water.. ., Continue to take the above antibiotic and other medicine..

Take care..
Answered: Wed, 26 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Kcnab,
Thanks for query.
Some times this lesion might be due to infection or use of antibiotic as well.
But nothing to worry as you are already taking Vizylac which will take care of ulcers in the mouth.
Ok and bye.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor